Hi I'm Armando. I started taking vraylar 4.5 mgs. about 2 and a half months ago. After a few days, I started getting quick strong urges to urinate, sometimes not even making it to the restroom on time. Has anyone had similar problems while taking vraylar, I was prescribed it as a booster to make my other 3 antidepressants work better. I would really appreciate it if anyone that has or has had this problem would get back with me. Thank you in advance.
I just started taking trazodone about 2 and a half months ago. I was prescribed 200 mgs a day. But within day's, I s...
Has anyone experienced urinary incontinence and/or swollen appendages as a side effect of taking Megestrol Acetate? ## M...1 REPLY
I've had been given a puba vaginal sling and bladder suspension a month ago. I'm now taking Oxybutynin 15 mg and...2 REPLIES
Has anyone experienced night time Incontinence? I have lost 30 pounds and now have this problem. I feel like gaining bac...1 REPLY
Has anyone experienced a causal relationship between the two? ## Hello, Bob! How are you? No, Flecainide usually causes ...1 REPLY
I took Lyrica for about 6 weeks & noticed it caused incontinence or urine leakage. I stopped it & the sx subside...59 REPLIES
I changed meds for issues regarding HRT and at first it caused major constipation... My doctor told me to take Miralax ,...1 REPLY
Trying to ween myself off Baclofen and noticed persistent incontinence is starting to subside. Anyone else experience th...6 REPLIES
I have been taking Lyrica 75 mg 3xs a day for at least 10 years. These past few years I have been waking up with bladder...5 REPLIES
I have been on Lyrica since my lumbar fusion surgery last October. I started the Lyrica in November and gradually increa...3 REPLIES